On estimation of monotone and concave frontier functions

Gijbels, Irene, Simar, Leopold, Gijbels, Irène, Mammen, Enno, Park, Byeong U., Simar, Léopold . Journal of the American Statistical Association 1999. 94 :220-228

Locate this article in:

Bibtex

@article{CIS-156349,
  Author = {Gijbels, Irene and Simar, Leopold and Gijbels, Irène and Mammen, Enno and Park, Byeong U. and Simar, Léopold},
  Title = {On estimation of monotone and concave frontier functions},
  Journal = {Journal of the American Statistical Association},
  Volume = {94},
  Year = {1999},
  Pages = {220--228},
  Keywords = {Confidence interval, Bias correction, Asymptotic distribution, Data envelopment analysis, Theory and Methods, Density support, Frontier function}
}

Similar articles